# SDR CA960312022

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 0164448330
- Condition: Internal Failure
- Location: Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE DECELLERATED IN CRUISE TO 345 NR RPM. FCU REPLACED AND HELICOPTER RETURNED TO SERVICE.
